RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1975, Volume 53, Pages 101–106 (Mi znsl2834)  

Invariant linear statistical inference

O. V. Gerleyn


Full text: PDF file (318 kB)

Bibliographic databases:
UDC: 519.281

Citation: O. V. Gerleyn, “Invariant linear statistical inference”, Statistical estimation theory. Part II, Zap. Nauchn. Sem. LOMI, 53, "Nauka", Leningrad. Otdel., Leningrad, 1975, 101–106

Citation in format AMSBIB
\Bibitem{Ger75}
\by O.~V.~Gerleyn
\paper Invariant linear statistical inference
\inbook Statistical estimation theory. Part~II
\serial Zap. Nauchn. Sem. LOMI
\yr 1975
\vol 53
\pages 101--106
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=403101}
\zmath{https://zbmath.org/?q=an:0367.62003}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2834
  • http://mi.mathnet.ru/eng/znsl/v53/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:77
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020